# SDR SWAA2016092908270

- Difficulty date: September 18, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A591010
- Condition: Corroded
- Location: Bs 685-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE CREASE BEAM INNER CHORD CORRODED BETWEEN BS 685 TO 727, RBL 63.  REPAIRED IAW EA.
